Iterated order of solutions of certain linear differential equations with entire coefficients
MetadataShow full metadata
In this paper, we investigate the iterated order of solutions of homogeneous and nonhomogeneous linear differential equations where the coefficients are entire functions and satisfy certain growth conditions.
CitationHamouda, S. (2007). Iterated order of solutions of certain linear differential equations with entire coefficients. Electronic Journal of Differential Equations, 2007(83), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.